# SDR REXA2025071600743

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN FS 265.00 AND 280.00  REPAIRED STRINGER 26L BETWEEN F.S.265 TO F.S.280 IAW MHIRJ REO 670-53-11-2158 REV -- DATED 2025-07-14
